# SDR AALA202310171238

- Difficulty date: October 8, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 38,301 hours, 16,184 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Coupling
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENTIRE CABIN SMELLS LIKE URINE.**SUPPLEMENTAL REPORT FOR (AALA202310091238): REMOVED AND REPLACED AFT LAVATORY WASTE TUBE COUPLING AT STA 792. LEAK CHECK GOOD. PER AMM 38-32-00** (CLOSED).
